Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

the hell off withdrawal !!!!!!!!!!!!!!

as a long term intractable pain sufferer i should have known better but things got out of hand and last night at 11pm i took my last 80mg oxynorm in the hope that it would see me through until i could get to the doctors to collect my
script ordered last week ..
unfortunately it ran out at 5am and i have been rattling for 5 hours its was hell .the leg and back pain at full throttle an the horror or narcotic withdrawal at the start .thankfully my script was ready and the chemist had most of my pain killers in ..life is now as normal ..its amazing how quickly they can restore equilibrium .thank god ..i have been there before due to bad timing and a genuine mistake [i forgot a back holiday} i will try to make sure it never happens again ..
has it happened to you ??
1997 laminectomy
2007 repeat laminectomy and discectomy L4/L5
2011 ALIF {L4/L5/S1}
2012 ? bowel problems .still under investigation
2014 bladder operation may 19th 2014


  • I feel for you, after my second surgery I had been on hydrocodone for around 10 months straight, and I would get the same way prior to picking up my new prescription. The way my doctors office was I couldn't pick it up early unless my bottle expired on the weekend and then I could get it a day or two early. What a difference a couple of hours can make. Personally Tramadol has had the worst withdrawal symptoms by far for me. I've taken pain medication on and off for the last 4 years mostly hydro/oxycodone and have been able to stop both of them with no problem, but when I stop taking Tramadol it makes me feel like I want to die. After my most recent surgery 12/17/12 I went from 7.5 oxy and Tramadol to 10 oxy and cut off the Tramadol. This time it was much better transitioning off of the Tramadol since I was also taking the Oxycodone. Wednesday I'll start a taper and drop to 7.5 so hopefully all goes well. The downside is I have to ration my meds until Wednesday because I didn't know my dr's office was closed today for the holidays so now I have one days worth of medication that I have to stretch out for 2 days.
    Microdiscectomy/Laminectomy/Foraminalectoy L4/L5/S1 Oct 2009, Mar 2012
    Laminectomy L4/L5/S1 Dec 2009, Oct 2012, Dec 2012
    Microdiscectomy and Synovial Cyst removal Feb 2013
    St Jude Spinal Cord Stimulator implanted January 2014

  • t9crushedtt9crushed Posts: 118
    edited 12/25/2012 - 11:55 AM
    Mine is actually a Christmas story. About 10 years ago on Christmas Eve I went in the morning to a store to buy a ham and a few other things. As I was driving there I noticed I didn't feel too good but didn't think much of it. By the time I was checking out I couldn't remember my PIN number for my debit card. When I got home I knew I was getting sick with the flu and took my temperature which was only about 100 at noon. By 2:00 it was 102.7 and I called my wife to come home because I was not sure if I could stand up to hurl I was so weak and delerious. My temp. topped off at about 103.5.

    I was taking methadone at the time plus oxy for break thru pain but for 2 days I couldn't keep anything down and didn't eat either. Plus, I was so out of it I never thought about the pills I had to take. On the third day I was feeling a little better but then other symptoms started kicking in. I finally realized i was experiencing withdrawals but couldn't really do anything until the methadone started taking effect again.

    Wife said worst Xmas ever.
  • So my whole rationing the rest of my medication did not work and I had to take the Tramadol to augment my percocets, which really sucks because I was already done with the Tramadol all symptoms of withdrawl had passes. What really stinks is I called my dr 48 hours prior to running out but did not know his office as closed for Christmas Eve. I guess that means that I have became physically dependent on the percocet which has never happened to me in the precious 4 years
    Microdiscectomy/Laminectomy/Foraminalectoy L4/L5/S1 Oct 2009, Mar 2012
    Laminectomy L4/L5/S1 Dec 2009, Oct 2012, Dec 2012
    Microdiscectomy and Synovial Cyst removal Feb 2013
    St Jude Spinal Cord Stimulator implanted January 2014

Sign In or Register to comment.